RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 203, Number 3  


The spectral properties of distributions and asymptotic methods in perturbation theory
V. S. Belonosov
3
Finite groups with Hall $\pi$-subgroups
V. A. Vedernikov
23
Modifications of functions, Fourier coefficients and nonlinear approximation
M. G. Grigoryan
49
Global attractors of complete conformal foliations
N. I. Zhukova
79
Convex hulls of a curve in control theory
A. N. Kurbatskii
107
Representations of $\mathfrak{S}_\infty$ admissible with respect to Young subgroups
N. I. Nessonov
127
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019